# SDR DALA2023050503512

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 25,724 hours, 3,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 EMERGENCY LIGHT HOUSING AT 35B. CORRECTIVE ACTION: RE-SECURED EMERGENCY LIGHT HOUSING. (2751928)
